# SDR MWEA95245

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Egt Bal Resistor
- Part number: 8T851B3
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTS ON CLIMBOUT FROM MKE, THE LEFT ENGINE EGT WENT DOWN TO 350 AND REMAINED FOR A SHORT TIME, THEN WENT DOWN TO 50 UNTIL RETURN TO MKE.  ALL OTHER PARAMETERS NORMAL.  MAINTENANCE INSPECTED LEFT ENGINE EGT SYSTEM, TESTED WITH BARFIELD EGT TEST BOX.  REPLACED LEFT BALANCING RESISTOR.  OPS CHECK GOOD, RETURNED A/C TO SERVICE.
